Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Weak ejaculation, little sperm. What is the cause and cure?

When I ejaculate, I feel no power with it and with little sperm , my ejaculation is so weak as though there is no ejaculation. Is it because of prostate function already aged? Or low testosterone? How to treat this problem. My erection is still very strong at the age of 55, because I excercise regularly for many years. My heart is strong.
Asked On : Fri, 14 Dec 2012
Answers:  1 Views:  1865
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
With age the power of orgasm and the quantity of ejaculate change and at what age this can happen varies from person to person. But please understand, even though these changes occur, it will not alter your desire to have sex and your strength of erection. Its a good habit to do exercise regularly, and please continue with it for your health.
Have a nice day!
Hope I am able to solve your concerns.
Answered: Sun, 16 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor